# SDR VNAA2024031311101

- Difficulty date: March 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 46,450 hours, 35,462 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Probe
- Part number: 6007300
- Condition: Faulted
- Location: Brake Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT WARNING MSG IN FLIGHT, L OUTBD SENSOR APPEARS ERRONEOUS AT 20 / PERFORMED TROUBLESHOOTING OF BRAKE OVHT WARNING MSG IAW FIM 32-46-01-810-802 A01. REMOVED  LH OB THERMOCOUPLE SENSOR IAW 32-46-01-000-801 A01. REPLACED LH OB THERMOCOUPLE SENSOR IAW CRJ700 32-46-01-400-801-A01 PSA. OPS CHECK GOOD.
